# SDR SWAA042669

- Difficulty date: September 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 5,727 hours, 42,987 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND L1 DOOR EVAC SLIDE GIRT BAR FWD AND AFT FITTINGS CORRODED.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE GIRT BAR FITTINGS PER SRM.
